THE MULTIPLICATIVE STRUCTURE ON THE GRADED SLICES OF HERMITIAN K-THEORY AND WITT-THEORY

Autor(en): Roendigs, Oliver 
Ostvaer, Paul Arne
Stichwörter: Mathematics; Mathematics, Applied; MOTIVIC COHOMOLOGY; motivic cohomology and homotopy theory; multiplicative structure on slices of hermitian K-theory and Witt-theory spectra
Erscheinungsdatum: 2016
Herausgeber: INT PRESS BOSTON, INC
Journal: HOMOLOGY HOMOTOPY AND APPLICATIONS
Volumen: 18
Ausgabe: 1
Startseite: 373
Seitenende: 380
Zusammenfassung: 
We give concise formulas in terms of generators and relations for the multiplicative structures on the graded slices of hermitian K-theory and Witt-theory.
ISSN: 15320073
DOI: 10.4310/HHA.2016.v18.n1.a20

Show full item record

Google ScholarTM

Check

Altmetric